MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number 1873
Medical Device Problem Codes Device Damaged by Another Device (2915); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidezilla was damaged and a balloon rupture occurred when the damaged part was crossed.A 15mmx2.75mm wolverine coronary cutting balloon and a 7f guidezilla catheter-guide extension were used.During the procedure, it was noted that the guidezilla is scratched and damaged and a balloon rupture has occurred when the damaged part was crossed.Consequently, it was confirmed through fluoroscopy that the collar part has collapsed toward the lumen side.The balloon and the guidezilla were removed without any problem.The procedure was completed with the guidezilla and another of the same balloon.No complications reported and the patient is in good condition after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was visually and microscopically examined.There were numerous flat shaft segments to the device.An x-ray of the device was taken to see inside the collar area for any damages or irregularities.The x-ray presented the collar of the device with intact collar filar and was free of any damage or irregularity.Product analysis confirmed the device interaction as the numerous flat shaft segments would likely cause advancement issues.However, analysis could not confirm the reported collar damage as the x-ray showed there was no damage or irregularity to the collar.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16781020
Report Number2124215-2023-18450
Device Sequence Number6709415
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public08714729939474
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model Number1873
Device Catalogue Number1873
Device Lot Number0027582057
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown